An explicit solution to the chessboard pebbling problem
We consider the chessboard pebbling problem analysed by Chung et al. [Pebbling a chessboard, Am. Math. Mon. 102 (1995), pp. 113-123]. We study the number of reachable configurations G(k) and a related double sequence G(k,m). The analysis involves solving a difference equation satisfied by G(k,m). Exact expressions for these are derived, and we then consider various asymptotic limits. © 2013 Copyright Taylor and Francis Group, LLC.
Journal of Difference Equations and Applications
Digital Object Identifier (DOI)
Zhen, & Knessl, C. (2013). An explicit solution to the chessboard pebbling problem. Journal of Difference Equations and Applications, 19(2), 201–208. https://doi.org/10.1080/10236198.2011.631737